Browse Title Index


 
Issue Title
 
Vol 30, No 1 (2022) Preamble Details   PDF
Editors Editors
 
Vol 25 (2017) Properties and approximation of integrable functions Abstract   PDF (Українська)
V.P. Motornyi, U.P. Babyak, K.R. Studenikina, M.V. Shtats'ka
 
Vol 18 (2010) Properties of almost locally normal groups, in which any two Sylow $$$p$$$-subgroups are locally conjugate Abstract   PDF (Українська)
O.M. Tkachenko
 
Vol 6 (1998) Properties of bounded and precompact by measure sets Abstract   PDF (Русский)
A.A. Korniienko, S.A. Pichugov
 
Vol 21 (2013) Properties of certain moduli of continuity of integrable functions Abstract   PDF (Українська)
V.P. Motornyi, V.V. Sedunova
 
Vol 22 (2014) Properties of certain moduli of continuity of integrable functions in $$$L_p$$$ spaces Abstract   PDF (Українська)
V.V. Sedunova
 
Vol 17 (2009) Properties of generalized Lebesgue constants for partial Fourier-Jacobi sums Abstract   PDF (Русский)
O.V. Motorna, V.P. Motornyi
 
Vol 28, No 2 (2020) Properties of the second-kind Chebyshev polynomials of complex variable Abstract   PDF
O.V. Veselovska, V.V. Dostoina, M.I. Klapchuk
 
Vol 17 (2009) Quasi-lower semicontinuous regularization of mappings in Banach spaces Abstract   PDF (Українська)
A.V. Dovzhenko, P.I. Kogut
 
Vol 28, No 2 (2020) Recovery of continuous functions from their Fourier coefficients known with error Abstract   PDF
K.V. Pozharska, O.A. Pozharskyi
 
Vol 6 (1998) Renewal of bilinear functionals in linear normed spaces Abstract   PDF (Русский)
A.A. Rudenko
 
Vol 27, No 2 (2019) Representation of a one class function of two variables by bicontinued fractions Abstract   PDF
M.M. Pahirya
 
1977 Research of solution of the problem about longitudinal oscillation of heterogeneous rod in presence of linear law of relaxation and after-effect Abstract   PDF (Русский)
S.S. Kritskaia
 
No 1 (1967) Research on some linear approximation processes Abstract   PDF (Русский)
N.Ya. Yatsenko
 
No 1 (1967) Researches on summation problem in Dnipropetrovsk State University Abstract   PDF (Русский)
M.I. Alkhimov
 
No 1 (1967) Screw surfaces in Lobachevskii space Abstract   PDF (Русский)
A.A. Vakarchuk, P.T. Stepanenko
 
1977 Sharp estimates of approximation of classes of differentiable functions by entire functions Abstract   PDF (Русский)
V.F. Babenko, A.Yu. Gromov
 
Vol 22 (2014) Sharp inequalities of Jackson type in weighted space $$$L_{2;\rho}({\mathbb{R}}^2)$$$ Abstract   PDF (Русский)
S.B. Vakarchuk, M.B. Vakarchuk
 
Vol 23 (2015) Sharp inequalities of Kolmogorov type for non-periodic functions on the real domain Abstract   PDF (Українська)
T.R. Bіkkuzhyna, V.A. Kofanov
 
Vol 29, No 1 (2021) Sharp inequalities of various metrics on the classes of functions with given comparison function Abstract   PDF
T.V. Alexandrova, V.A. Kofanov
 
Vol 28, No 1 (2020) Sharp Nagy type inequalities for the classes of functions with given quotient of the uniform norms of positive and negative parts of a function Abstract   PDF
V.A. Kofanov, I.V. Popovich
 
Vol 25 (2017) Sharp Remez-type inequalities of various metrics for the best approximations by a constant Abstract   PDF (Русский)
A.Ye. Haidabura, V.A. Kofanov
 
Vol 19 (2011) Signs criterion and Wilcoxon criterion from the Interval Analysis point of view Abstract   PDF (Русский)
F.P. Degtiarenko, V.I. Ruban
 
Vol 23 (2015) Simple connectedness of one space of complex-valued functions Abstract   PDF (Українська)
A.M. Pas'ko
 
Vol 30, No 1 (2022) Solitary and periodic wave solutions of the loaded modified Benjamin-Bona-Mahony equation via the functional variable method Abstract   PDF
B. Babajanov, F. Abdikarimov
 
301 - 325 of 385 Items << < 8 9 10 11 12 13 14 15 16 > >>